|
|
Publications in Math-Net.Ru
-
Regularized trace of a multipoint boundary value problem with a discontinuous weight function
Vladikavkaz. Mat. Zh., 24:1 (2022), 65–86
-
Spectral properties of an even-order differential operator with a discontinuous weight function
Russian Universities Reports. Mathematics, 27:137 (2022), 37–57
-
The formula of the first reqularized trace for a differential operator with a discontinuous weight function
Mathematical Physics and Computer Simulation, 25:2 (2022), 23–41
-
On the studying the spectrum of differential operators' family whose potentials converge to the Dirac delta function
University proceedings. Volga region. Physical and mathematical sciences, 2021, no. 1, 20–38
-
On the asymptotics of spectrum of an even-order differential operator with a delta-function potential
Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 25:4 (2021), 634–662
-
Asymptotics of the spectrum of a periodic boundary value problem for an odd-order differential operator
Mathematical Physics and Computer Simulation, 24:2 (2021), 5–17
-
On the asymptotic behavior of the spectrum of a sixth-order differential operator, whose potential is the delta function
Zhurnal SVMO, 22:3 (2020), 280–305
-
Asymptotics of the spectrum of even-order differential operators with discontinuos weight functions
Zhurnal SVMO, 22:1 (2020), 48–70
-
On the study of the spectral properties of differential operators with a smooth weight function
Russian Universities Reports. Mathematics, 25:129 (2020), 25–47
-
Asymptotics of the spectrum of a periodic boundary value problem for a differential operator with a summable potential
Trudy Inst. Mat. i Mekh. UrO RAN, 25:1 (2019), 136–149
-
On the study of the spectrum of a functional-differential operator with a summable potential
Vladikavkaz. Mat. Zh., 21:2 (2019), 38–57
-
Asymptotic of eigenvalues of differential operator with alternating weight function
Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 6, 31–47
-
Asymptotics of eigenvalues of fourth order differential operator with alternating weight function
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, no. 6, 46–58
-
Asymptotics of the spectrum of family functional-differential operators with summable potential
Sib. J. Pure and Appl. Math., 18:4 (2018), 56–80
-
On the study of spectral properties of differential operators of even order with discontinuous weight function
Tambov University Reports. Series: Natural and Technical Sciences, 23:121 (2018), 74–99
-
About the spectral properties of the family of the differential operator of even order with summable potential
Mathematical Physics and Computer Simulation, 21:2 (2018), 13–26
-
Multipoint differential operators: “splitting” of the multiple in main eigenvalues
Izv. Saratov Univ. Math. Mech. Inform., 17:1 (2017), 5–18
-
On the spectrum of the multipoint boundary value problem for an odd order differential operator with summable potential
Mathematical notes of NEFU, 24:1 (2017), 26–42
-
Study of differential operator with summable potential and discontinuous weight function
Ufimsk. Mat. Zh., 9:4 (2017), 74–86
-
A periodic boundary value problem for a fourth order differential operator with a summable potential
Vladikavkaz. Mat. Zh., 19:4 (2017), 35–49
-
Spectral properties of the family of even order differential operators with a summable potential
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2017, no. 4, 3–15
-
Asymptotics of spectrum of multipoint differential operators with summable potential
Sib. J. Pure and Appl. Math., 17:2 (2017), 69–81
-
On the “splitting” effect for multipoint differential operators with summable potential
Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:2 (2017), 249–270
-
About asymptotics of the eigenvalues of model boundary problem for the family of differential operators with summable potential
Meždunar. nauč.-issled. žurn., 2016, no. 10-2(52), 137–143
-
On a study of the spectrum of a boundary value problem for the fifth-order differential operator with integrable potential
Mathematical notes of NEFU, 23:2 (2016), 78–89
-
Spectral properties of a Sturm–Liouville type differential operator with a retarding argument
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2013, no. 4, 38–42
-
On spectral properties of a differential operator with summable coefficients with a retarded argument
Ufimsk. Mat. Zh., 3:4 (2011), 95–115
-
Spectral properties of a fourth-order differential operator with integrable coefficients
Trudy Mat. Inst. Steklova, 270 (2010), 188–197
-
The asymptotics of the eigenvalues of a fourth order differential operator with summable coefficients
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2009, no. 3, 14–17
-
О «расщеплении» кратных в главном собственных значений многоточечных краевых задач
Matem. Mod. Kraev. Zadachi, 3 (2008), 130–133
-
On the “splitting” in the main approximation of multiple eigenvalues of multipoint boundary value problems
Izv. Vyssh. Uchebn. Zaved. Mat., 1997, no. 3, 38–43
-
Spectral properties of differential operators with discontinuous coefficients
Differ. Uravn., 28:3 (1992), 530–532
-
Trace formulas for a boundary value problem with a functional-differential equation with a discontinuous coefficient
Differ. Uravn., 22:6 (1986), 927–931
-
Regularized trace formulas for second-order differential operators with discontinuous coefficients
Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1986, no. 6, 3–6
© , 2025